Facebook Pixel
EmpowHER Guest

please i took two postinor tablet together few min ago, and now i am feeling pain under my breast which i did lump operation last year December but i dont have cancer, please what can i do because i am so very scared right now.

By Anonymous May 20, 2017 - 6:53am
Rate This

Add a Comment1 Comments


Hello, Anon.

Thank you for your message.

If this was the two tablet version, the directions say to take the second tablet 12 hours after the first, but it won't harm you if you took the two tablets together. For the one tablet dosing, only one pill should be taken. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. It may cause bleeding and/or spotting, cause your next period to be early or late, so be aware of this. The pain in your breast may be referred pain from cramping or stomach pain caused by the pills, but I can't know this with certainty. If you are concerned, see your doctor or visit a walk-in medical facility to ease your mind.


May 20, 2017 - 1:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!